# SDR SWAA2024102949330

- Difficulty date: October 16, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACK FROM STA 500D TO STA 520 BL 0<[01] LOCATED AND DRILLED NEW ANGLE SUPPORT BETWEEN FS 500D AND FS 520 BL 0 IN REF SRM 51-40-05-0G-0;[02] STEP #1 ENTER BY ERROR;[03] REMOVED AND INSTALLED NEW ANGLE SUPPORT FROM STA 500D TO STA 520 BL 0 IN REF SRM 51-40-02-0G-0 AND DRAWING NUMBER #143A5400;[04] VERIFIED WORK PERFORMED
